Alert archive / Florida / Tornado Warnings in 2022
Tornado Warning 62, NWS Miami, FL
NWS Miami, FL issued this tornado warning at Sep 28, 2022, 3:04 AM EDT for Palm Beach County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2022, 3:04 AM EDT (07:04 UTC)
- Expired
- Sep 28, 2022, 3:30 AM EDT
- In force
- 26 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Palm Beach County, FL
The radar
The Melbourne radar (KMLB), 141 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 27, 4:45 PM EDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 7.1 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1796 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 17.4
The text
As transmitted.
523
WFUS52 KMFL 280704
TORMFL
FLC099-280730-
/O.NEW.KMFL.TO.W.0062.220928T0704Z-220928T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
304 AM EDT Wed Sep 28 2022
The National Weather Service in Miami has issued a
* Tornado Warning for...
Northeastern Palm Beach County in southeastern Florida...
* Until 330 AM EDT.
* At 304 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Juno Ridge, or near Juno Beach, moving north at 35
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Jupiter, Palm Beach Gardens, Tequesta, Jupiter Farms and Philo
Farms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2692 8003 2684 8020 2696 8027 2696 8014
2697 8014 2697 8003
TIME...MOT...LOC 0704Z 161DEG 30KT 2686 8011
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
SBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Sep 28, 1:33 AM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Sep 28, 1:33 AM EDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Miami FL
133 AM EDT Wed Sep 28 2022
...New AVIATION...
.SHORT TERM...
(Rest of today through Wednesday)
Issued at 506 PM EDT Tue Sep 27 2022
Hurricane Ian continues to slowly move northward through the
southeastern Gulf of Mexico towards the west coast of Florida. Outer
rain bands will continue to move across the region for the rest of
tonight and then again on Wednesday as well. With periods of heavy
rainfall continuing to move across the region during this time
frame, the potential for significant flooding will remain in place
across all of South Florida. So far, a widespread 3 to 5 inches of
rain has fallen over the eastern half of South Florida with a few
areas seeing upwards of 7 inches over the past 24 hours. In general,
an additional 6 to 8 inches of rainfall will be possible across the
region with isolated amounts of 12 inches. Therefore, the Flood
Watch will remain in effect for all of South Florida during this
time frame. The storm surge aspect of the storm will begin tonight
and likely reach its peak on Wednesday. With Hurricane Ian slowing
down as it approaches the coast, storm surge impacts could be
significant especially across the Collier County coastline.
As Hurricane Ian gets closer to the west coast of Florida, winds
will increase area wide later tonight and throughout the day on
Wednesday. The highest winds will be found mainly over the western
half of South Florida where sustained tropical storm force winds
will be possible. Farther to the east, winds will not be as strong,
however, frequent gusts to tropical storm force strength will be
possible late tonight into Wednesday.
As all of South Florida remains on the northeastern side of the
storm, the environment will continue to support the potential for a
few tornadoes through tonight and most of the day on Wednesday. A
Tornado Watch currently remains in effect for all of South Florida
through the early morning hours on Wednesday. The threat for
tornadoes should gradually diminish later on Wednesday afternoon as
the storm begins to move farther to the north.
&&
.LONG TERM...
(Wednesday night through next Monday)
Issued at 506 PM EDT Tue Sep 27 2022
Hurricane Ian will still be close enough on Wednesday night into
Thursday to continue to have impacts across South Florida during
this time frame. With forecast trends pushing slightly eastward, the
possibility of tropical storm force wind gusts will last throughout
the day on Thursday. The chances of showers and thunderstorms will
gradually decrease later on Thursday as Hurricane Ian continues to
move away from the region. Winds begin to slowly decrease Thursday
night and Friday but will stay gusty. By the weekend and into early
next week,
For the end of the week and into the upcoming weekend, Ian will
continue to weaken as it moves farther away from the region. This
will allow for the chances of showers and thunderstorms to gradually
decrease as a drier air mass filters into South Florida. Winds will
gradually decrease as well, however, they will remain out of the
south southwest during this time frame.
&&
.AVIATION...
(06Z TAFS)
Issued at 129 AM EDT Wed Sep 28 2022
Bands of rain and scattered storms will continue through the day.
Timing of the bands will be a bit difficult, so beyond the first
several hours of the TAF, will handle with prevailing groups.
Expect winds and gusts away from storms to continue increasing
through the day. The current TAF may be on the conservative side
with gusts, especially at APF. Expect stronger gusts in squalls.
&&
.MARINE...
Issued at 506 PM EDT Tue Sep 27 2022
Dangerous marine conditions will continue across the local waters
through Thursday night as Hurricane Ian moves slowly northward in
the Gulf of Mexico. Conditions across the Atlantic and Gulf waters
will gradually improve on Friday and into the upcoming weekend.
&&
.BEACHES...
Issued at 506 PM EDT Tue Sep 27 2022
Dangerous beach conditions will continue across all South Florida
beaches through at least Thursday as Hurricane Ian slowly approaches
the west coast of Florida.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 88 79 89 77 / 80 70 60 50
West Kendall 87 78 89 75 / 80 70 60 50
Opa-Locka 87 78 89 77 / 80 70 60 50
Homestead 87 78 87 75 / 80 70 60 50
Fort Lauderdale 87 80 89 77 / 90 70 60 50
N Ft Lauderdale 87 80 88 77 / 90 70 60 50
Pembroke Pines 87 78 88 76 / 80 70 60 50
West Palm Beach 87 78 88 76 / 90 80 70 50
Boca Raton 89 78 90 76 / 90 70 60 50
Naples 85 79 84 76 / 90 80 70 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Tropical Storm Warning for FLZ067-068-071>075-168-172>174.
Flood Watch through Thursday morning for FLZ063-066>075-168-
172>174.
Hurricane Warning for FLZ063-066-069-070.
Storm Surge Warning for FLZ069-075.
Storm Surge Watch for FLZ174.
AM...Hurricane Watch for AMZ610.
Tropical Storm Warning for AMZ610-630-650-651-670-671.
GM...Tropical Storm Warning for GMZ657.
Hurricane Warning for GMZ656-676.
&&
SHORT TERM...CWC
LONG TERM....CWC
AVIATION...HarriganHazardous weather outlook, Sep 27, 5:22 PM EDT, 9 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 522 PM EDT Tue Sep 27 2022 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 282130- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 522 PM EDT Tue Sep 27 2022 ...Hurricane Ian Continues to Move Northward in the Gulf... This Hazardous Weather Outlook is for Atlantic, Biscayne Bay, South Florida, Gulf of Mexico and Lake Okeechobee. Please refer to the Hurricane Local statement and Hurricane Threat and Impacts graphics: www.weather.gov/srh/tropical?office=mfl#hti .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Sep 27, 9:09 PM EDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
909 PM EDT TUE SEP 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM TSTM WND DMG 2 SSW PLANTATION 26.10N 80.26W
09/27/2022 BROWARD FL PUBLIC
LARGE TREE DOWN IN THE PUBLIX PLAZA NEAR
I-595 AND PINE ISLAND RD.
&&
DHLocal storm report, Sep 27, 10:30 PM EDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1030 PM EDT TUE SEP 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM TORNADO 2 E COOPER CITY 26.07N 80.23W
09/27/2022 BROWARD FL PUBLIC
PUBLIC REPORT OF TORNADO WITNESSED ON THE
GROUND, WITH SUBSEQUENT DAMAGE ALSO
WITNESSED. REPORT RELAYED VIA SOCIAL MEDIA.
&&
DHLocal storm report, Sep 27, 10:33 PM EDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1033 PM EDT TUE SEP 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM TORNADO 2 NNE LION COUNTRY SAFA 26.73N 80.35W
09/27/2022 PALM BEACH FL PUBLIC
PUBLIC REPORT OF WITNESSING A TORNADO AS
WELL AS NUMEROUS TREE BRANCHES DOWN AND A
TREE WITH A 12 INCH TRUNK SNAPPED.
&&
DHLocal storm report, Sep 27, 11:59 PM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1159 PM EDT TUE SEP 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM TORNADO 3 WSW DELRAY BEACH 26.44N 80.13W
09/27/2022 PALM BEACH FL PUBLIC
VIDEO FROM THE PUBLIC SHOWS TORNADO ON THE
GROUND NEAR KINGS POINT, FL.
&&
ATVLocal storm report, Sep 28, 12:14 AM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1214 AM EDT WED SEP 28 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TORNADO 3 WSW DELRAY BEACH 26.44N 80.13W
09/27/2022 PALM BEACH FL BROADCAST MEDIA
MEMBER OF THE MEDIA REPORTED DAMAGE TO CARS
AND INFRASTRUCTURE IN KINGS POINT. DAMAGE
INCLUDES OVERTURNED AND TOPPLED CARS WITH
WINDOWS BLOWN OUT AND A LARGE TREE TRUNK
DRIVEN THROUGH AN APARTMENT BUILDING. REPORT
RELAYED VIA SOCIAL MEDIA.
&&
ATVLocal storm report, Sep 28, 2:07 AM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIAMI FL
207 AM EDT WED SEP 28 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TROPICAL STORM 5 SSE MIAMI BEACH 25.75N 80.10W
09/27/2022 AMZ651 FL MESONET
MESONET STATION XGVT GOVERNMENT CUT MEASURED
A GUST OF 58 MPH.
0742 PM TROPICAL STORM 3 N KEY BISCAYNE 25.73N 80.16W
09/27/2022 AMZ651 FL BUOY
BUOY STATION VAKF1 VIRGINIA KEY, FL MEASURED
A GUST OF 44 MPH.
0815 PM TROPICAL STORM 2 E DANIA BEACH 26.06N 80.11W
09/27/2022 AMZ651 FL MESONET
MESONET STATION XDAN DANIA PIER MEASURED A
GUST OF 55 MPH.
0815 PM TROPICAL STORM 3 NE DANIA BEACH 26.09N 80.11W
09/27/2022 AMZ651 FL MESONET
MESONET STATION XPEG PORT EVERGLADES
MEASURED A GUST OF 60 MPH.
0818 PM TROPICAL STORM 3 ENE DANIA BEACH 26.08N 80.10W
09/27/2022 AMZ651 FL MESONET
MESONET STATION PEGF1 2 NE DANIA BEACH
MEASURED A 63 MPH GUST.
0910 PM TROPICAL STORM 2 S LIGHTHOUSE POINT 26.26N 80.08W
09/27/2022 AMZ651 FL MESONET
MESONET STATION XHBI HILLSBORO INLET
MEASURED A GUST OF 45 MPH.
1010 PM TROPICAL STORM 2 SE AVENTURA 25.94N 80.12W
09/27/2022 AMZ651 FL MESONET
MESONET STATION 1843W FSWN SUNNY ISLES BEACH
MEASURED A GUST OF 44 MPH.
0738 PM TROPICAL STORM 3 SW KEY BISCAYNE 25.66N 80.19W
09/27/2022 AMZ630 FL MESONET
MESONET STATION XKBS BISCAYNE BAY LIGHT 20
MEASURED A GUST OF 51 MPH.
0745 PM TROPICAL STORM 3 SSW MIAMI BEACH 25.77N 80.15W
09/27/2022 AMZ630 FL MESONET
MESONET STATION XDGE BISCAYNE BAY HARBOR
PILOTS MEASURED A GUST OF 45 MPH.
0747 PM TROPICAL STORM 3 SSW MIAMI BEACH 25.77N 80.15W
09/27/2022 AMZ630 FL MESONET
MESONET STATION XBBH DODGE ISLAND MEASURED A
GUST OF 51 MPH.
1105 PM TROPICAL STORM 3 E LIBERTY CITY 25.82N 80.18W
09/27/2022 AMZ630 FL MESONET
MESONET STATION XMSP MORNINGSIDE PARK
MEASURED A GUST OF 47 MPH.
0930 PM TROPICAL STORM 2 E DELRAY BEACH 26.47N 80.06W
09/27/2022 AMZ650 FL MESONET
MESONET STATION 1847W FSWN DELRAY BEACH
NORTH MEASURED A GUST OF 44 MPH.
0950 PM TROPICAL STORM 2 SE DELRAY BEACH 26.44N 80.06W
09/27/2022 AMZ650 FL MESONET
MESONET STATION 1840W FSWN DELRAY BEACH
ATLANTIC DUNES MEASURED A GUST OF 43 MPH.
1029 PM TROPICAL STORM 2 WNW JUPITER 26.94N 80.12W
09/27/2022 AMZ650 FL MESONET
MESONET STATION FW8656 JUPITER MEASURED A
GUST OF 59 MPH.
1054 PM TROPICAL STORM 2 ESE LAKE WORTH 26.61N 80.03W
09/27/2022 AMZ650 FL BUOY
BUOY STATION LKWF1 LAKE WORTH PIER, FL
MEASURED A GUST OF 43 MPH.
1118 PM TROPICAL STORM 1 N JUNO BEACH 26.89N 80.06W
09/27/2022 AMZ650 FL MESONET
MESONET STATION XJUP JUNO BEACH PIER
MEASURED A GUST OF 46 MPH.
0933 PM TROPICAL STORM 1 NE BOCA RATON 26.37N 80.09W
09/27/2022 PALM BEACH FL MESONET
MESONET STATION XBOC BOCA RATON MEASURED A
GUST OF 42 MPH.
0750 PM TROPICAL STORM 1 SSW CORAL GABLES 25.72N 80.28W
09/27/2022 MIAMI-DADE FL MESONET
MESONET STATION 0081W 1.0 SW CORAL GABLES
MEASURED A GUST OF 46 MPH.
0750 PM TROPICAL STORM 2 NW MIAMI 25.79N 80.22W
09/27/2022 MIAMI-DADE FL MESONET
MESONET STATION 0235W 1.6 NW MIAMI MEASURED
A GUST OF 56 MPH.
0800 PM TROPICAL STORM 2 ENE SWEETWATER 25.77N 80.34W
09/27/2022 MIAMI-DADE FL PUBLIC
DOWN TREES. SHINGLES AND AWNINGS BLOWN DOWN
IN NEIGHBORHOOD AND ON THE STREET.
1000 PM TROPICAL STORM HOMESTEAD 25.47N 80.47W
09/27/2022 MIAMI-DADE FL MESONET
MESONET STATION 1807W FSWN MIAMI DADE
COLLEGE HOMESTEAD MEASURED A GUST OF 45 MPH.
1021 PM TROPICAL STORM 2 ENE MIAMI LAKES 25.92N 80.28W
09/27/2022 MIAMI-DADE FL ASOS
ASOS STATION KOPF MIAMI OPA LOCKA MEASURED A
GUST OF 40 MPH.
1208 AM TROPICAL STORM 6 SSE PRINCETON 25.43N 80.35W
09/28/2022 MIAMI-DADE FL MESONET
MESONET STATION XTKY TURKEY POINT MEASURED A
GUST OF 53 MPH.
1209 AM TROPICAL STORM 4 SSE PRINCETON 25.47N 80.37W
09/28/2022 MIAMI-DADE FL AWOS
AWOS STATION KHST HOMESTEAD AFB MEASURED A
GUST OF 44 MPH.
0138 AM TROPICAL STORM 1 NE PERRINE 25.63N 80.30W
09/28/2022 MIAMI-DADE FL MESONET
MESONET STATION XSOM SOUTH MIAMI MEASURED A
GUST OF 48 MPH.
1246 AM TROPICAL STORM 2 WNW EAST NAPLES 26.15N 81.77W
09/28/2022 COLLIER FL ASOS
ASOS STATION KAPF NAPLES MUNICIPAL MEASURED
A GUST OF 40 MPH.
0816 PM TROPICAL STORM 1 E DANIA BEACH 26.06N 80.13W
09/27/2022 BROWARD FL MESONET
MESONET STATION XPES PORT EVERGLADES SOUTH
MEASURED A GUST OF 43 MPH.
1014 PM TROPICAL STORM 1 NW DANIA BEACH 26.07N 80.15W
09/27/2022 BROWARD FL ASOS
ASOS STATION KFLL FORT LAUDERDALE/HOLLYWOOD
INTL AIRPORT MEASURED A GUST OF 41 MPH.
1037 PM TROPICAL STORM 4 W PEMBROKE PINES 26.02N 80.40W
09/27/2022 BROWARD FL MESONET
MESONET STATION FW1651 PEMBROKE PINES
MEASURED A GUST OF 43 MPH.
1106 PM TROPICAL STORM 3 SE FORT LAUDERDALE 26.10N 80.12W
09/27/2022 BROWARD FL MESONET
MESONET STATION AU497 FORT LAUDERDALE
MEASURED A GUST OF 42 MPH.
0100 AM TROPICAL STORM 3 ESE MIRAMAR 25.97N 80.31W
09/28/2022 BROWARD FL MESONET
MESONET STATION XFLM FLAMINGO MEASURED A
GUST OF 43 MPH.
&&The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 8:05 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 115 min |
| Sep 27, 8:14 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 2 hr |
| Sep 27, 8:26 PM EDT | Flash Flood Warning | MFL | Broward | 2 hr |
| Sep 27, 8:27 PM EDT | Tornado Warning | MFL | Collier | 33 min |
| Sep 27, 8:28 PM EDT | Tornado Warning | MFL | Broward, Palm Beach | 32 min |
| Sep 27, 8:37 PM EDT | Tornado Warning | MFL | Broward | 23 min |
| Sep 27, 8:52 PM EDT | Tornado Warning | MFL | Collier, Hendry | 23 min |
| Sep 27, 9:01 PM EDT | Tornado Warning | MFL | Palm Beach | 29 min |
| Sep 27, 9:14 PM EDT | Tornado Warning | MFL | Collier | 31 min |
| Sep 27, 9:28 PM EDT | Tornado Warning | MFL | Palm Beach | 32 min |
| Sep 27, 9:29 PM EDT | Tornado Warning | MFL | Palm Beach | 31 min |
| Sep 27, 9:33 PM EDT | Tornado Warning | MFL | Collier | 27 min |
| Sep 27, 9:36 PM EDT | Special Marine Warning | MFL | 24 min | |
| Sep 27, 9:38 PM EDT | Special Marine Warning | MFL | 37 min | |
| Sep 27, 9:45 PM EDT | Tornado Warning | MFL | Palm Beach | 15 min |
| Sep 27, 9:55 PM EDT | Tornado Warning | MFL | Broward, Collier, Miami-Dade | 35 min |
| Sep 27, 9:57 PM EDT | Tornado Warning | MFL | Palm Beach | 33 min |
| Sep 27, 10:03 PM EDT | Tornado Warning | MFL | Collier, Hendry | 27 min |
| Sep 27, 10:21 PM EDT | Tornado Warning | MFL | Palm Beach | 11 min |
| Sep 27, 10:23 PM EDT | Tornado Warning | MFL | Collier, Hendry | 37 min |
| Sep 27, 10:31 PM EDT | Tornado Warning | MFL | Palm Beach | 14 min |
| Sep 27, 10:45 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Sep 27, 11:35 PM EDT | Tornado Warning | MFL | Broward | 25 min |
| Sep 28, 12:20 AM EDT | Tornado Warning | MFL | Broward, Palm Beach | 25 min |
| Sep 28, 12:38 AM EDT | Tornado Warning | MFL | Broward | 22 min |
| Sep 28, 12:45 AM EDT | Tornado Warning | MFL | Broward, Palm Beach | 30 min |
| Sep 28, 12:56 AM EDT | Tornado Warning | MFL | Collier | 22 min |
| Sep 28, 1:00 AM EDT | Tornado Warning | MFL | Broward, Hendry, Palm Beach | 15 min |
| Sep 28, 1:18 AM EDT | Tornado Warning | MFL | Broward, Hendry, Palm Beach | 27 min |
| Sep 28, 1:26 AM EDT | Tornado Warning | MFL | Broward, Palm Beach | 19 min |
| Sep 28, 2:19 AM EDT | Areal Flood Advisory | MFL | Glades, Hendry, Palm Beach | 116 min |
| Sep 28, 2:37 AM EDT | Tornado Warning | MFL | Hendry, Palm Beach | 8 min |
| Sep 28, 2:53 AM EDT | Tornado Warning | MFL | Palm Beach | 23 min |
| Sep 28, 5:11 AM EDT | Tornado Warning | MFL | Palm Beach | 34 min |
| Sep 28, 5:46 AM EDT | Special Marine Warning | MFL | 29 min | |
| Sep 28, 5:54 AM EDT | Tornado Warning | MFL | Palm Beach | 15 min |
| Sep 28, 7:34 AM EDT | Areal Flood Advisory | MFL | Collier | 5 hr |
| Sep 28, 7:38 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Sep 28, 7:48 AM EDT | River Flood Warning | MFL | Glades | 8 days |
| Sep 28, 9:41 AM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Sep 28, 10:12 AM EDT | Areal Flood Advisory | MFL | Glades, Hendry | 3 hr |
| Sep 28, 10:23 AM EDT | Areal Flood Advisory | MFL | Collier, Glades, Hendry | 2 hr |
| Sep 28, 11:54 AM EDT | Areal Flood Warning | MFL | Glades, Hendry | 5 hr |
| Sep 28, 1:17 PM EDT | Areal Flood Advisory | MFL | Collier, Glades, Hendry | 19 hr |
| Sep 28, 3:31 PM EDT | Special Weather Statement | MFL | Glades | 2 hr |
| Sep 28, 3:38 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade, Palm Beach | 52 min |
| Sep 28, 3:48 PM EDT | Special Weather Statement | MFL | Collier | 2 hr |
| Sep 28, 4:03 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 117 min |
| Sep 28, 4:19 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade, Palm Beach | 101 min |
| Sep 28, 4:53 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 67 min |
| Sep 28, 5:39 PM EDT | Special Weather Statement | MFL | Glades | 96 min |
| Sep 28, 6:57 PM EDT | Special Weather Statement | MFL | Glades | 2 hr |
Nearby
Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.